logo

SCIENCE CHINA Information Sciences, Volume 64, Issue 6: 169201(2021) https://doi.org/10.1007/s11432-019-2804-2

Finite-time adaptive robust simultaneous stabilization of nonlinear delay systems by the Hamiltonian function method

More info
  • ReceivedOct 29, 2019
  • AcceptedFeb 5, 2020
  • PublishedMay 14, 2020

Abstract

There is no abstract available for this article.


Acknowledgment

This work was supported by the National Natural Science Foundation of China (Grant Nos. G61773015, G61877028, G61803230), Shandong Pro- vince Key Research and Development Project (Grant Nos. 2018GGX105003, 2018GGX105014), Natural Science Foundation of Shandong Province (Grant No. ZR2019MF032), Project of Shandong Province Higher Educational Science and Technology Program (Grant No. J18KA330), and Implementation Plan of “1251” Talent Training Project of Shandong Jiaotong University.


Supplement

Appendix A.


References

[1] Gu K, Kharitonov V L, Chen J. Stability of Time-delay Systems. Berlin: Springer Press, 2003. Google Scholar

[2] Wang Y, Feng G, Cheng D. Simultaneous stabilization of a set of nonlinear port-controlled Hamiltonian systems. Automatica, 2008, 43: 403--415. Google Scholar

[3] Hong Y, Jiang Z. Finite-time stabilization of nonlinear systems with parametric and dynamic uncertainties. IEEE Trans Automat Control, 2006, 51: 1950--1956. Google Scholar

[4] Fu B, Li S, Guo L, et al. Finite time simultaneous stabilization of two single input nonlinear Port-Controlled Hamiltonian disturbed systems. In: Proceedings of 2017 36th Chinese Control Conference, Dalian, 2017. 1249--1254. Google Scholar

[5] Moulay E, Dambrine M, Yeganefar N. Finite-time stability and stabilization of time-delay systems. Syst Control Lett, 2008, 57: 561-566 CrossRef Google Scholar

[6] Hu J, Sui G, Du S, et al. Finite-time stability of uncertain nonlinear systems with time-varying delay. Mathematical Problem Engineer, 2017, 2017: 2538904. Google Scholar

[7] Wang Y, Li C, Cheng D. Generalized Hamiltonian realization of time-invariant nonlinear systems. Automatica, 2003, 39: 1437-1443 CrossRef Google Scholar

[8] Luo C. Engineering Mathematics: Linear Algebra (In Chinese). Beijing: Higher Education Press, 2003. Google Scholar

Copyright 2020 Science China Press Co., Ltd. 《中国科学》杂志社有限责任公司 版权所有

京ICP备18024590号-1       京公网安备11010102003388号